Discoid lupus is a chronic inflammatory condition caused by an autoimmune disease. The treatment is directed toward decreasing inflammation and the level of autoimmune activity. Topical corticosteroids are generally used first. For small areas, corticosteroids may be injected into the lesions. Other topical immunosuppressive agents may also be helpful. Excessive heat, excessive cold, and trauma to the affected regions may make the condition worse. It is best that you avoid sun exposure and use unscreens with UVB and UVA blockers. Use hypoallergenic makeup to help conceal facial lesions. And choose the mild and hypoallergenic cleansers and moisturizers.
Thank you very much for the information .I have been on various hydrocortisones the last one locoid. They seem to irritate my skin worse as I have super sensitive skin. I will try your suggestions. Thank you so much. catherine
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.